Journals / MN Oftalmoloji / 2006 / Cilt: 13 - Sayı: 1

Corneal melting after cataract surgery

Katarakt cerrahisi sonrası kornea erimesi

Pages
76–78
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

A case with cor­neal melting af­ter cataract surgery has been evaluated in this study.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Corneal melting is a very severe disease.
📊
Key Findings & Data:The results can be disastrous, so therefore, early diagnosis with appropriate management is crucial.
💡
Conclusion & Impact:A case with cor­neal melting af­ter cataract surgery has been evaluated in this study.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Oftalmik solüsyonlar · Anti-enflamatuvar ajanlar · steroid olmayan

Abstract

Corneal melting is a very severe disease. The results can be disastrous, so therefore, early diagnosis with appropriate management is crucial. Corneal ulceration with rapidly progressive stro­mal thinning or melting occurs most commanly in association with systemic vasculitis. A case with cor­neal melting af­ter cataract surgery has been evaluated in this study.

Özet

Kornea erimesi kötü klinik sonuçlar doğurması nedeniyle erken tanı ve tedavinin zorunlu ol­duğu ciddi bir durumdur. Kornea stroması hızla erir ve incelir. Sıklıkla sistemik vaskülitlere ikincil o­la­rak göz­le­nir.Bu çalışmada katarakt cerrahisi sonrası kullanılan nonsteroidal antiinflamatuar (NSAİ) dam­lalara bağ­lı gelişen bir kornea erimesi olgusu sunulmaktadır.

🔖

Cite This Article

ASLAN, B. S., KARALEZLİ, A., TELEK, H., DUMAN, S. (2006). Corneal melting after cataract surgery. MN Oftalmoloji, Cilt: 13 - Sayı: 1, 76–78. https://ajindex.com/articles/295911

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Julianne CL, Christopher JR, Peter RL Corneal Melting associated with use of Topikal NSAI drugs after oculer surgery. Arch Ophthalmol 2000; 118:1129-31. 2.Gills JP. Voltaren associated with medication keratitis. J Cataract Refract Surg 1994; 20:110. 3.Sher NA, Krueger RR, Teral P, Jans RG, Edmison D. Role of topical NSAI drugs in the etiology of stromal infiltrates after excimer photorefractive keratectomy. J Refract Corneal Surg 1994; 10: 587-8. 4. Probst LEV, Machat JJ. Corneal subepithelial infiltrates following photorefractive keratectomy. J Cataract Refract Surg 1996; 22:281. 5: Shimazaki J, Saito H, Yang HT, Toda I, Fujishima H, Tsubato K. Persistent epithelial defect followingpenetrating keratoplasty: an adverse effect of diclofenac eyedrops. Cornea 1995; 14:623-7. 6.Seitz B, Sorken K, LaBree LD, Garbus JJ, Lee ML, McDon-nel P. Corneal sensitivity and burning sensation, comparing topical ketorolac and diklofenac. Arch Ophthalmol 1196; 114:921-2. 7.Tomas Barberan S, Fagerholm P. Influence of topical treatment on epithelial wound healing and pain in the early postoperative period following photorefractive keratectomy. Arch Ophthalmol Scand 1999; 77:135-8. 8.Ann CG, Jodi İL, Ira JU. Keratitis, ulceration and perforation associated with topical NSAI drugs Arch Ophthalmol 2001; 108:936-44.